Browse "MA-Journal Papers(저널논문)" byAuthorDavis, Christopher W.

Showing results 1 to 4 of 4

1
Concordance of knots in S-1 x S-2

Davis, Christopher W.; Nagel, Matthias; Park, JungHwanresearcher; Ray, Arunima, JOURNAL OF THE LONDON MATHEMATICAL SOCIETY-SECOND SERIES, v.98, pp.59 - 84, 2018-08

2
Concordance to links with an unknotted component

Davis, Christopher W.; Park, JungHwanresearcher, Mathematical Proceedings of the Cambridge Philosophical Society, v.170, no.1, pp.155 - 160, 2021-01

3
EVERY GENUS ONE ALGEBRAICALLY SLICE KNOT IS 1-SOLVABLE

Davis, Christopher W.; Martin, Taylor; Otto, Carolyn; Park, Junghwanresearcher, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.372, no.5, pp.3063 - 3082, 2019-09

4
LINEAR INDEPENDENCE OF CABLES IN THE KNOT CONCORDANCE GROUP

Davis, Christopher W.; Park, JungHwanresearcher; Ray, Arunima, TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, v.374, no.6, pp.4449 - 4479, 2021-06

rss_1.0 rss_2.0 atom_1.0